Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4227
Title: Finitely additive phenomena
Authors: Martellotti, Anna
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Anna Martellotti, "Finitely additive phenomena", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 33 (2001), pp. 201-249.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
33 (2001)
Type: Article
URI: http://hdl.handle.net/10077/4227
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.33 (2001)

Files in This Item:
File Description SizeFormat
MartellottiRendMat33.pdf364.1 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

680
checked on Nov 30, 2022

Download(s) 50

321
checked on Nov 30, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.